Kara (orangesofwrath) wrote in bepimpled,
Kara
orangesofwrath
bepimpled

I recently went back to my dermatologist after not seeing him for years. It wasn't so much my acne (although I still have acne), but the fact that my skin was so dry and nothing would help. Turns out I had a type of dermatitis. I also found out, after much painstakingly itchy red skin, that I can no longer use benzoyl peroxide.

The BP was causing the dermatitis. I used BP for YEARS and all of a sudden, whenever I used it, it would turn my face red, itchy, and dry overnight. Made my face look like it was sunburnt. This was 2% BP, too.


So, now I can't use BP on my face. I'm allergic to sulfur (found that out trying to treat my acne) and I can't take oral antibiotics because they don't agree with my girly parts.


My derm has me trying another topical for my face.

Has anyone else had this type of reaction to BP?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 1 comment